# SDR V0XR201102030011

- Difficulty date: February 3, 2011
- Submitted: February 3, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 670
- Aircraft time: 17,896 hours, 16,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 14530375001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL AT END OF CTR BEAM AT STA 23 IS CORRODED BEYOND LIMITS. R & R PANEL.
